Alert archive / Kentucky / Tornado Warnings in 2015

Tornado Warning 25, NWS Louisville, KY

July 12, 2015Boyle County, Garrard County, Lincoln County, Kentucky

NWS Louisville, KY issued this tornado warning at Jul 12, 2015, 7:50 PM EDT for Boyle County, Garrard County, Lincoln County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2015, 7:50 PM EDT (23:50 UTC)
Expired
Jul 12, 2015, 8:20 PM EDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Boyle County, KY, Garrard County, KY, Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 114 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:13 PM EDTTSTM WND DMGStanford, KYTREES DOWN IN THE CITY AND TIN WAS BLOWN OFF THE ROOF OF A HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WFUS53 KLMK 122350
TORLMK
KYC021-079-137-130020-
/O.NEW.KLMK.TO.W.0025.150712T2350Z-150713T0020Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
  WESTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 820 PM EDT

* AT 746 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES NORTHEAST OF DANVILLE...AND MOVING
  SOUTH AT 35 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

* THIS DANGEROUS STORM WILL BE NEAR...
  LANCASTER AROUND 755 PM EDT.
  STANFORD AROUND 805 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HUBBLE...LOGANTOWN...
GILBERT...ROWLAND...BONEYVILLE...PREACHERSVILLE...BLUE LICK...
MAYWOOD...WALNUT FLAT AND JUMBO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3744 8448 3742 8472 3769 8473 3773 8463
TIME...MOT...LOC 2350Z 347DEG 28KT 3765 8466

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
2 follow-up statements
025 
WWUS53 KLMK 130006
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 PM EDT SUN JUL 12 2015

KYC021-130015-
/O.CAN.KLMK.TO.W.0025.000000T0000Z-150713T0020Z/
BOYLE KY-
806 PM EDT SUN JUL 12 2015

...THE TORNADO WARNING FOR NORTHEASTERN BOYLE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF BOYLE COUNTY.

LAT...LON 3742 8472 3759 8473 3763 8468 3762 8467
      3762 8465 3764 8466 3767 8460 3744 8448
TIME...MOT...LOC 0005Z 348DEG 22KT 3758 8464

$$

KYC079-137-130020-
/O.CON.KLMK.TO.W.0025.000000T0000Z-150713T0020Z/
LINCOLN KY-GARRARD KY-
806 PM EDT SUN JUL 12 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GARRARD AND
NORTHEASTERN LINCOLN COUNTIES UNTIL 820 PM EDT...

AT 803 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NORTH OF STANFORD NEAR HUBBLE...MOVING SOUTH AT 25 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

THIS DANGEROUS STORM WILL BE NEAR...
  STANFORD AROUND 810 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LOGANTOWN...ROWLAND...
BONEYVILLE...PREACHERSVILLE...BLUE LICK...WALNUT FLAT...MAYWOOD...
HALLS GAP...SUGAR GROVE AND JUMBO.

THIS STORM HAS A HISTORY OF BLOWING DOWN TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

&&

LAT...LON 3742 8472 3759 8473 3763 8468 3762 8467
      3762 8465 3764 8466 3767 8460 3744 8448
TIME...MOT...LOC 0005Z 348DEG 22KT 3758 8464

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
728 
WWUS53 KLMK 130019
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT SUN JUL 12 2015

KYC079-137-130028-
/O.EXP.KLMK.TO.W.0025.000000T0000Z-150713T0020Z/
LINCOLN KY-GARRARD KY-
819 PM EDT SUN JUL 12 2015

...THE TORNADO WARNING FOR WESTERN GARRARD AND NORTHEASTERN LINCOLN 
COUNTIES WILL EXPIRE AT 820 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE 
VIA FACEBOOK OR TWITTER...OR CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY AND REQUEST THAT THEY RELAY YOUR REPORT TO THE NATIONAL 
WEATHER SERVICE IN LOUISVILLE.

LAT...LON 3742 8472 3759 8473 3763 8468 3762 8467
      3762 8465 3764 8466 3767 8460 3744 8448
TIME...MOT...LOC 0018Z 348DEG 22KT 3750 8462

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 12, 4:16 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 12, 4:16 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT Sun Jul 12 2015

.SHORT TERM (Now through Monday Night)...
Issued at 415 PM EDT Sun Jul 12 2015

...Multiple Rounds of Storms. Flooding and Severe Threat Likely...

The overall upper level weather pattern remains relatively unchanged
over the next 36 hours, meaning conditions are ripe for more of the
same weather we've been experiencing the past several days - i.e.,
warm and humid with heavy rains, flash flooding, and damaging winds.

A dome of high pressure centered over Texas continues to sit and
spin, recycling warm, humid air over the Mississippi, Ohio and
Tennessee Valleys. A series of short waves in the upper level flow
north of the ridge will be diving into the Ohio Valley on northwest
flow, providing the energy needed to kick of numerous
thunderstorms.  A nearly stationary surface front extending from
Chicago to Cincinnati will provide the focus for the development of
some of these storms...which will then drift to the south into our
area. When these Mesoscale Convective Systems (MCS) develop in
northwest flow, they have the capability of producing torrential
rains like those that occurred this morning in the Louisville metro
area, as well as long-tracking squall lines that that produce
widespread wind damage.

While confidence is high this scenario will occur, the problem is
that determining just exactly when and where an MCS develops and
tracks is difficult to nail down.  In essence, it becomes a "Don't
shoot until you see the whites of their eyes" type of forecast.  For
now, it looks as though there will NOT be a repeat of this morning's
storms in southern Indiana or central Kentucky tonight, but that
later Monday and Monday night, an MCS could affect us, hence the SPC
Day 2 Moderate Risk. The threat for training storms with flash
flooding would return at the end of any MCS track late Monday or
Monday night through parts of the area. Given all of the things that
could change upstream in the next 12-24 hours though, will hold off
on issuing a Flash Flood Watch, as spatial confidence remains
low.

While a tornado threat cannot be ruled out during the period, the
most favorable low level wind conditions for these should remain
outside of our area, focusing primarily along the surface front to
our north and east.  That being said, any supercells that may
develop in the warm sector over us have an abundance of available
potential energy to work with, which could overcome the lack of
low-level speed and directional shear.

The bottom line over for the start of the workweek is to check the
forecast and observed conditions often to maintain good situation
awareness.  Ignorance is not bliss when it comes to severe
weather.

.LONG TERM (Tuesday through Sunday)...
Issued at 41 PM EDT Sun Jul 12 2015

...Elevated Chances for Severe Weather Tuesday...

The Monday night MCS is expected to weaken/move out of the region
early enough on Tuesday morning to allow the atmosphere to become
extremely unstable by afternoon. By afternoon a 50kt mid level speed
max will come in from the west along with upper level divergence
associated with an upper jet flowing from the Midwest to
Mid-Atlantic. Along with the 5H vort coming in in the afternoon, a
surface cold front will swing in as low pressure moves southeast out
of Michigan. Then, add to the mix leftover boundaries from the
Monday night/early Tuesday morning convection and possible
differential heating zones from MCS debris clouds, and there should
be plenty of foci for storms. Wet bulb zero heights will start the
day rather elevated but will sink enough by afternoon such that
large hail will be a possibility with the stronger storms. Damaging
winds will also be possible given the brisk flow aloft. Precipitable
water values will not be particularly high for this time of year,
and soundings show a fair amount of dry air in the column,
suggesting initial storm development will be scattered. It also
lends some confidence in large hail and strong gusty winds making it
to the ground. Synoptic scale low level shear isn't overly
impressive for tornadoes, but there will certainly be enough
mesoscale boundaries and storm interactions to make local spin-ups
possible. At this time it looks like individual cells will form over
central Kentucky that will gel into a line and rush to the southeast
through southern Kentucky.

For the rest of the week upper ridging will help to keep storms at
bay. That's not to say that we couldn't see a few pop up in the heat
of the afternoons, but widespread storm events are not expected. The
best chance of storms will come by the end of the forecast period as
a wave is expected to slide southeast down the edge of the southern
Plains upper ridge.

Though dry weather will be welcome, it also means we're going to
heat up. With such green vegetation in the region (for July) it's
going to be rather humid and uncomfortable as well. By Friday into
the weekend afternoon highs will be in the lower and middle 90s with
overnight lows only in the low and mid 70s. Heat index readings
could reach the 100-105 degree range Friday, Saturday, and possibly
Sunday.

&&

.AVIATION (18Z TAF Update)...
Updated 153 PM EDT Sun Jul 12 2015

Thunderstorms currently refiring along surface boundaries between
SDF and BWG left over from this morning's thunderstorms.  Another
area of weaker convection is northwest of SDF in SW Indiana. Skies
currently mostly clear invof LEX thanks to clearing out of morning
convection. Storms will be drifting southeast in relatively weak
upper level flow, keeping all 3 TAF sites in line for VCTS.  Given
the hit/miss nature of the storms, will update with more definitive
timing after storms develop in afternoon heating.

Overnight, have included 4SM BR at all sites, but very likely that
vsbys could go lower at SDF due to the extreme rains today in
eastern Louisville. If R+ occurs at BWG and LEX, will likely see
lower vsbys there as well.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........JBS
Long Term.........13
Aviation..........JBS
Hazardous weather outlook, Jul 12, 3:42 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EDT SUN JUL 12 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-131945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
342 PM EDT SUN JUL 12 2015 /242 PM CDT SUN JUL 12 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE POSSIBLE MAINLY THIS EVENING IN SOUTHERN
KENTUCKY. THE STRONGEST OF THESE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND TORRENTIAL RAINS. WHILE NOT
LIKELY...SOME STORMS COULD PRODUCE HAIL UP TO AN INCH IN DIAMETER
AS WELL. LATER TONIGHT...THUNDERSTORMS ARE EXPECTED TO MOVE BACK
INTO THE BLUEGRASS REGION. VERY HEAVY RAIN WILL BE THE GREATEST
THREAT FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE DURING
THE MONDAY THROUGH TUESDAY EVENING TIME FRAME WITH DAMAGING
WINDS...LARGE HAIL AND TORRENTIAL RAINFALL BEING THE PRIMARY
WEATHER HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. GIVEN
ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING
WILL BE A CONCERN WITH EACH ROUND OF STORMS.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH TUESDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

JBS/13

In the hours before

Special weather statement, Jul 12, 6:17 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT SUN JUL 12 2015

KYZ040-041-048-122245-
FAYETTE KY-JESSAMINE KY-WOODFORD KY-
617 PM EDT SUN JUL 12 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 50 MPH WINDS...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF VERSAILLES...AND MOVING
SOUTHEAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEXINGTON...
  VETERANS PARK...
  FAYETTE MALL...
  U K ARBORETUM...
  DUNBAR HIGH SCHOOL...
  BEAUMONT PARK AND HOLIDAY HILLS...
  BRANNON AND CATNIP...
  CENTERVILLE AND COLETOWN...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
81 AND 87.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
104 AND 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3804 8430 3786 8448 3807 8478 3817 8472
      3814 8464 3812 8463 3812 8465 3811 8464
      3814 8461
TIME...MOT...LOC 2217Z 304DEG 29KT 3807 8461

EER
Local storm report, Jul 12, 7:06 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     5 NW KEENE              37.99N 84.69W
07/12/2015                   WOODFORD           KY   911 CALL CENTER

            TREES AND POWER LINES DOWN IN THE PINCKARD
            AREA.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 12, 7:16 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
716 PM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     3 SE VERSAILLES         38.02N 84.69W
07/12/2015                   WOODFORD           KY   911 CALL CENTER

            TREES AND POWER LINES DOWN IN THE EASTERN
            PART OF THE COUNTY EAST AND SOUTHEAST OF
            VERSAILLES.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 12, 7:23 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             WILMORE                 37.86N 84.66W
07/12/2015  E0.88 INCH       JESSAMINE          KY   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 12, 7:26 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 PM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             WILMORE                 37.86N 84.66W
07/12/2015  M1.00 INCH       JESSAMINE          KY   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 12, 7:33 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND DMG     2 N WILMORE             37.90N 84.65W
07/12/2015                   JESSAMINE          KY   EMERGENCY MNGR

            TREES DOWN ACROSS WESTERN JESSAMINE COUNTY.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 4:51 AM EDTSpecial Weather StatementLMKTrimble59 min
Jul 12, 5:50 AM EDTSpecial Weather StatementLMKHenry, Oldham, Trimble60 min
Jul 12, 5:55 AM EDTFlash Flood WarningLMKTrimble3 hr
Jul 12, 6:12 AM EDTSpecial Weather StatementLMKJefferson, Oldham43 min
Jul 12, 6:46 AM EDTAreal Flood AdvisoryLMKJefferson, Oldham119 min
Jul 12, 6:52 AM EDTSpecial Weather StatementLMKAnderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 9 more88 min
Jul 12, 7:12 AM EDTFlash Flood WarningLMKJefferson, Oldham, Shelby3 hr
Jul 12, 7:54 AM EDTFlash Flood WarningLMKAnderson, Bullitt, Mercer, Nelson, Shelby, Spencer and 1 more3 hr
Jul 12, 8:09 AM EDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Marion, Mercer31 min
Jul 12, 8:20 AM EDTFlash Flood WarningLMKBoyle, Casey, Garrard, Lincoln, Marion, Mercer and 1 more3 hr
Jul 12, 12:01 PM EDTSpecial Weather StatementLMKCumberland29 min
Jul 12, 1:53 PM EDTSpecial Weather StatementLMKGreen, Hart32 min
Jul 12, 2:13 PM EDTSpecial Weather StatementLMKLarue32 min
Jul 12, 2:28 PM EDTSpecial Weather StatementLMKGreen32 min
Jul 12, 2:58 PM EDTSpecial Weather StatementLMKTaylor32 min
Jul 12, 3:00 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Marion, Taylor30 min
Jul 12, 3:13 PM EDTSpecial Weather StatementLMKAdair32 min
Jul 12, 3:39 PM EDTSpecial Weather StatementLMKAdair31 min
Jul 12, 3:45 PM EDTSpecial Weather StatementLMKMonroe30 min
Jul 12, 4:01 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell29 min
Jul 12, 4:23 PM EDTSpecial Weather StatementLMKGarrard, Lincoln32 min
Jul 12, 4:28 PM EDTSpecial Weather StatementLMKCumberland22 min
Jul 12, 4:45 PM EDTAreal Flood AdvisoryLMKBoyle, Garrard, Lincoln3 hr
Jul 12, 4:53 PM EDTSpecial Weather StatementLMKNicholas27 min
Jul 12, 5:09 PM EDTSpecial Weather StatementLMKMadison31 min
Jul 12, 5:48 PM EDTSpecial Weather StatementLMKFayette, Franklin, Woodford32 min
Jul 12, 6:01 PM EDTAreal Flood AdvisoryLMKClark, Fayette, Franklin, Madison, Scott, Woodford3 hr
Jul 12, 6:17 PM EDTSpecial Weather StatementLMKFayette28 min
Jul 12, 6:39 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Woodford31 min
Jul 12, 7:03 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine32 min
Jul 12, 7:29 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer31 min

Nearby

Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.